MAUDE Adverse Event Report: VYAIRE MEDICAL AIRLIFE¿ STERILE WATER FOR INHALATION, USP, 500 ML; HUMIDIFIER, RESPIRATORY GAS, (DIRECT PATIENT INTERFACE)

VYAIRE MEDICAL AIRLIFE¿ STERILE WATER FOR INHALATION, USP, 500 ML; HUMIDIFIER, RESPIRATORY GAS, (DIRECT PATIENT INTERFACE)
Model Number HUMIDIFIER KIT 500ML 12/CS
Medical Device Problem Code Product Quality Problem (1506)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/23/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H3: 81 other - at this time, the suspect device has not been returned for evaluation.Therefore, root cause has not been determined yet.Vyaire medical will submit a supplemental report in accordance with 21 cfr section 803.56 if additional information becomes available.
 
Event or Problem Description
It was reported to vyaire medical that the 002620 - humidifier kit 500ml 12/cs was so full that bubbles backed up to the tubing and water backed up in the cannula.Also, the tubing for oxygen was being filled with water, and water drips into the nose of the patient and into the cannula.The patient's status is currently unknown.
 
Additional Manufacturer Narrative
Additional information: g3, g6, h2, h3, h6 and h10.Result of investigation: due to the unavailability of photographs, specific quantities of the affected material, and samples available for evaluation, it is not possible to determine the root cause of the event.The results of the functional tests, pivot opening, tightness, thickness monitoring, bottle seal diameter and thickness monitoring, backpressure opening, and statistical inspections by stage, as well as each of the rejections due to defective items identified and segregated during product manufacturing, are available.Test results comply with validated parameters and product specifications.

Brand Name
AIRLIFE¿ STERILE WATER FOR INHALATION, USP, 500 ML
Common Device Name
HUMIDIFIER, RESPIRATORY GAS, (DIRECT PATIENT INTERFACE)
Manufacturer (Section D)
VYAIRE MEDICAL
26125 n. riverwoods blvd.
mettawa IL 60045
Manufacturer (Section G)
LABORATORIOS PISA
s.a. de c.v. carretera san isi
dro mazatepec # 7000 tlajomulc
jalisco 45645
MX   45645
Manufacturer Contact
sandra valencia
510 technology drive
irvine, CA 92618
2402760001
MDR Report Key18145419
Report Number3013421741-2023-00046
Device Sequence Number7540927
Product Code BTT
UDI-Device Identifier10190752141643
UDI-Public(01)10190752141643(10)TL2212106
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K853146
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/15/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/01/2024
Device Model NumberHUMIDIFIER KIT 500ML 12/CS
Device Catalogue Number002620
Device Lot NumberTL2212106
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/23/2023
Supplement Date Received by Manufacturer01/11/2024
Initial Report FDA Received Date11/15/2023
Supplement Report FDA Received Date01/19/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown